MathSciNet Relay Station
MathSciNet bibliographic data
MR354567 10F25
Sprindžuk, V. G. Representation of numbers by the norm forms with two dominating variables. Collection of articles dedicated to K. Mahler on the occasion of his seventieth birthday. J. Number Theory 6 (1974), 481–486.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement